Open Access

An exponential representation for some integrals with respect to Lebesgue-Poisson measure

     Article (.pdf)

Abstract

We prove a theorem that allows to simplify some combinatorial calculations. An example of application of this theorem in statistical mechanics is given.

Key words: Continuous classical system, stable interaction, Poisson analysis, great partition function.


Full Text





Article Information

TitleAn exponential representation for some integrals with respect to Lebesgue-Poisson measure
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 2, 186-192
MathSciNet MR3242866
zbMATH 1313.82003
MilestonesReceived 03/04/2013; Revised 16/10/2013
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

V. A. Boluh
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

A. L. Rebenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

V. A. Boluh and A. L. Rebenko, An exponential representation for some integrals with respect to Lebesgue-Poisson measure, Methods Funct. Anal. Topology 20 (2014), no. 2, 186-192.


BibTex

@article {MFAT692,
    AUTHOR = {Boluh, V. A. and Rebenko, A. L.},
     TITLE = {An exponential representation for some integrals with respect to Lebesgue-Poisson measure},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {2},
     PAGES = {186-192},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242866},
 ZBLNUMBER = {1313.82003},
       URL = {http://mfat.imath.kiev.ua/article/?id=692},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues